# SDR MALA020287

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 44730501
- Part serial: A00661
- Condition: Faulty
- Location: De-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3116, LT INTAKE HEAT INOP.  AIR TURNBACK TO DTW.  MAINTENANCE OHMED OUT INTAKE, UPPER DUCT, EXHAUST NOZZLE, BIR CATCH ALL CHECKS GOOD.  SUSPECT BAD DE-ICE CONTROL.  MAINTENANCE REPLACED DE-ICE CONTROL, GROUND RUN A/C FOR 30 MINUTES ALL WORK DONE IAW SAAB 340 MM, ALL CHECKS GO.
